MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M52170
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient to keep using the ponto system.
 
Event or Problem Description
The patient knocked the implant out while having a nightmare.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
dtavägen 37b
askim, 43632
SW   43632
Manufacturer Contact
karl almen burman
datavägen 37b
askim, 43632
SW   43632
MDR Report Key21216762
Report Number3007367732-2025-00002
Device Sequence Number15650071
Product Code MAH
UDI-Device Identifier05712149009626
UDI-Public(01)05712149009626(11)230522(17)280522(10)2320043(240)M52170
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM52170
Device Catalogue NumberM52170
Device Lot Number2320043
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown